# SDR ASAA2022090939922

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 37,289 hours, 10,870 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU REPORTS SHOW A RAPID RISE IN CT5ATP TEMP AND HAS SURPASSED THE 605 DEGREE THRESHOLD.  GROUNDED - YES. REMOVED AND REPLACED APU FUEL NOZZLES REF B737-800 AMM 49-31-14-400-801. OPS & LEAK CHECK GOOD REF AMM 49-31-14-400-801 STEP 3.H(3) TO END.
